# SDR EIAA2010077

- Difficulty date: November 23, 2010
- Submitted: November 25, 2010
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON I/B FWD DSB ECCENTRIC BUSHING RETAINER CRACKED.  REMOVED AND REPLACED NR 4 PYLON DSB ECCENTRIC BUSHING AND RETAINERS PER EO 54-747-1804-05 PART 4.
